zbMATH — the first resource for mathematics

A new proof of Moser’s parabolic Harnack inequality using the old ideas of Nash. (English) Zbl 0652.35052
The authors study different properties of the fundamental solution corresponding to a general second order parabolic equation. From these properties they derive regularity (Hölder continuity) for a general solution. Their approach returns to Nash’s ideas when proving the Hölder continuity of solutions.
Reviewer: J.I.Diaz

35K10 Second-order parabolic equations
35A08 Fundamental solutions to PDEs
35B65 Smoothness and regularity of solutions to PDEs
Full Text: DOI
[1] D. G. Aronson, Bounds for the fundamental solution of a parabolic equation, Bulletin of the American Mathematical Society 73 (1967), 890–896. · Zbl 0153.42002
[2] D. G. Aronson & J. Serrin, Local behavior of solutions of quasilinear parabolic equations, Arch. Rational Mech. Anal. 25 (1967), 81–122. · Zbl 0154.12001
[3] E. B. Davies, Explicit constants for Gaussian upper bounds on heat kernels, to appear. · Zbl 0659.35009
[4] E. De Giorgi, Sulle differentiabilità e l’analiticità degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. (III) (1957), 25–43.
[5] S. Kusuoka & D. W. Stroock, Applications of the Malliavin Calculus, Part III, to appear. · Zbl 0568.60059
[6] J. Moser, On Harnack’s theorem for elliptic differential equations, Comm. Pure Appl. Math. 14 (1961), 47–79. · Zbl 0111.09302
[7] J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964), 101–134; Correction to ”A Harnack inequality for parabolic differential equations”, Comm. Pure Appl. Math. 20 (1960), 232–236. · Zbl 0149.06902
[8] J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. math. 80 (1958), 931–954. · Zbl 0096.06902
[9] M. N. Safanov, Harnack’s inequality for elliptic equations and the Hölder property of their solutions, J. Soviet Mathematics 21 (1983), 851–863. · Zbl 0511.35029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.